ERRATUM: Milnor Fibrations and the Thom Property for maps f \bar g

Anne Pichon and José Seade

Journal of Singularities
volume 7 (2013), 21-22

Received: 8 February 2013. Received in revised form: 15 February 2013.

DOI: 10.5427/jsing.2013.7b

Add a reference to this article to your citeulike library.


Abstract:

The main theorem in our article "Milnor fibrations and the Thom property for maps f \bar{g}", Journal of Singularities vol. 3 (2011), 144-150, DOI: 10.5427/jsing.2011.3i, is not correct as stated.


Author(s) information:

Anne Pichon José Seade
Aix-Marseille Université Instituto de Matemáticas, Unidad Cuernavaca,
Institut de Mathématiques de Luminy UMR 6206 CNRS Universidad Nacional Autónoma de México
Campus de Luminy - Case 907 A. P. 273-3, Cuernavaca, Morelos, México.
13288 Marseille Cedex 9, France
email: pichon@iml.univ-mrs.fr email: jseade@matcuer.unam.mx